... My pain management doctor put me on 8mg Suboxone 3 times a day for pain. When I lost my insurance I could no longer afford the Suboxone so the same doc changed me to Butrans patches, 20 mcg/hr. It has been 4 days since this change and today, Thanksgiving, I have cried all day for no apparent reason and my pain level has shot up. Could I be having withdrawals? This is the first time I have had to ask a question, however, I do not know where to turn
Dear Cap'n, please our dr about subutex, they are available in generic, they are same as suboxone without naloxone. I am guessing it might be withdrawal, as although it is bupenorphine in the patch, you went from a high dose of pills, 24 mgs per day, down to a low steady dose from the patch. Subutex will still be 8 mgs, just no naloxone. Bless you, call dr asap. Patti
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Addiction - ... My pain management doctor put me on 8mg Suboxone 3 times a day for pain. When I lost
Posted 26 Nov 2011 • 2 answers
Posted 17 Aug 2014 • 1 answer
Posted 17 Nov 2014 • 2 answers
Fentanyl - I had major open back surgery 3 years ago and I'm in more pain now than I was b4 surgery.
Posted 6 Apr 2015 • 2 answers
Posted 1 day 9 hours ago • 0 answers